RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 1, Pages 144–146 (Mi mz3015)  

Brief Communications

Diffusion approximation of star-shaped symmetric networks with losses

M. Yu. Kradinov

M. V. Lomonosov Moscow State University

Full text: PDF file (332 kB)

English version:
Mathematical Notes, 1991, 50:1, 758–759

Bibliographic databases:

Received: 21.10.1990

Citation: M. Yu. Kradinov, “Diffusion approximation of star-shaped symmetric networks with losses”, Mat. Zametki, 50:1 (1991), 144–146; Math. Notes, 50:1 (1991), 758–759

Citation in format AMSBIB
\Bibitem{Kra91}
\by M.~Yu.~Kradinov
\paper Diffusion approximation of star-shaped symmetric networks with losses
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 1
\pages 144--146
\mathnet{http://mi.mathnet.ru/mz3015}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1140364}
\zmath{https://zbmath.org/?q=an:0753.60087}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 1
\pages 758--759
\crossref{https://doi.org/10.1007/BF01156616}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK92100019}


Linking options:
  • http://mi.mathnet.ru/eng/mz3015
  • http://mi.mathnet.ru/eng/mz/v50/i1/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:130
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020